Some approaches to the construction of the theory of multivalued differential games
Differencialʹnye uravneniâ, Tome 36 (2000) no. 11, pp. 1506-1512
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2000_36_11_a9,
author = {\`E. R. Smol'yakov},
title = {Some approaches to the construction of the theory of multivalued differential games},
journal = {Differencialʹnye uravneni\^a},
pages = {1506--1512},
year = {2000},
volume = {36},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2000_36_11_a9/}
}
È. R. Smol'yakov. Some approaches to the construction of the theory of multivalued differential games. Differencialʹnye uravneniâ, Tome 36 (2000) no. 11, pp. 1506-1512. http://geodesic.mathdoc.fr/item/DE_2000_36_11_a9/